# SDR GTIA000037

- Difficulty date: January 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RED PORTION OF EMERGENCY FLOOR TRACK LIGHT NEEDS TO BE POSITIONED AFT.  REPOSITIONED RED PORTION OF EMERGENCY FLOOR TRACK IAW DC-9 MM 33-53-01.  SYSTEM OPS CHECKS NORMAL.  (M)
